# SDR SIMA20120623001

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 26,468 hours, 22,876 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145468
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4701 THE CREW REPORTED THAT WHILE ON DESCENT RECEIVED A SPOILER FAIL CAUTION MESSAGE ON EICAS, ALONG WITH A GREEN SPOILER OPEN INSCRIPTION ON EICAS, IN FLIGHT.  THE CAUTION MESSAGE DISAPPEARED AND OPEN INSCRIPTION ON EICAS IN FLIGHT.  CAUTION MESSAGE DISAPPEARED AND OPEN INSCRIPTION CHANGED BACK TO CLOSED WHEN DAU 1 EICAS REV BUTTON WAS PRESSED DUE TO ITEM 2.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SPOILER CONTROL UNIT IAW EMB 140 AMM 27-63-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
